# SDR ASOA200900697

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 14,684 hours, 9,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD RT LWR WEB CORRODED.  REMOVED FASTENERS AS REQUIRED.  BLENDED WEB TO REMOVE SURFACE CORROSION.  MAX DEPTH .005 INCH (.005" ALLOWED) IAW SRM 53-11-10-201-003 REPAIR A.  OK TO RESTORE FINISH, APPLIED ALODINE PRIMER AND TOPCOAT TO RESTORE FINISH CODE IAW SRM 51-21-16.  STILL REQUIRES RE-INSTALLATION OF PREVIOUSLY REMOVED FASTENERS.  INSTALLED PREVIOUSLY REMOVED FASTENERS IAW SRM 51-42-06.  REMOVED CORROSION ON RT LOWER WEB IAW SRM 51-21-06.
